# SDR FDKA200607161

- Difficulty date: July 11, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 12,535 hours, 13,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6127 HSV.  THE CREW REPORTED THE EMERGENCY LIGHT INOP ROW 12 ON CEILING.  OPS CHECKED GOOD.
